# SDR FDEA201003311039

- Difficulty date: March 31, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 90,305 hours, 25,023 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Part time: 90,304 hours, 25,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DROOP L/E HAS CHAFED AT LEADING INBD AND OTBD SIDES AND CRACK ON THE UPPER SKIN AT RT WING.  REPAIR CRACK UPPER SKIN WITH A 0.100" 301-50 STAINLESS STEEL DOUBLER IAW SRM 57-10-00 FIG 55, MAJOR REPAIR.
